# SDR AALA201708179026

- Difficulty date: August 11, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,292 hours, 27,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347047620600
- Condition: Corroded
- Location: Frames 53-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR SUPPORT PROFILE AT STRINGER 38L, BETWEEN FRAMES 53 AND 56.  REPAIRED THE PROFILE IAW SRM 51-42-11.
